Core compactness and diagonality in spaces of open sets

Francisco Jordan, Frédéric Mynard

Abstract

We investigate when the space OX of open subsets of a topological space X endowed with the Scott topology is core compact. Such conditions turn out to be related to infraconsonance of X, which in turn is characterized in terms of coincidence of the Scott topology of OX × OX with the product of the Scott topologies of OX at (X,X). On the other hand, we characterize diagonality of OX endowed with the Scott convergence and show that this space can be diagonal without being pretopological. New examples are provided to clarify the relationship between pretopologicity, topologicity and diagonality of this important convergence space.

Keywords

Scott convergence; Scott topology; Upper Kuratowski convergence; Upper Kuratowski topology; Core compact; Diagonal convergence; Pretopology; Consonance; Infraconsonance

Full Text:

PDF

References

S. Dolecki, Convergence-theoretic methods in quotient quest, Topology Appl. 73 (1996), 1–21. http://dx.doi.org/10.1016/0166-8641(96)00067-3

S. Dolecki, Properties transfer between topologies on function spaces, hyperspaces and underlying spaces, Mathematica Pannonica 19, no. 2 (2008), 243–262.

S. Dolecki, An initiation into convergence theory, in Beyond Topology, Contemporary Mathematics 486, Mynard and Pearl (eds), AMS, 2009, 115–161.

S. Dolecki and G. Greco. Topologically maximal pretopologies, Studia Math. 77 (1984), no. 3, 265–281.

S. Dolecki, G. H. Greco, and A. Lechicki, When do the upper Kuratowski topology (homeomorphically, Scott topology) and the cocompact topology coincide?, Trans. Amer. Math. Soc. 347 (1995), 2869–2884. http://dx.doi.org/10.1090/S0002-9947-1995-1303118-7

S. Dolecki, F. Jordan and F. Mynard, Group topologies coarser than the Isbell topology, Topology Appl., to appear.

S. Dolecki and F. Mynard, Convergence-theoretic mechanisms behind product theorems, Topology Appl. 104 (2000), 67–99. http://dx.doi.org/10.1016/S0166-8641(99)00012-7

S. Dolecki and F. Mynard, Hyperconvergences, Appl. Gen. Topol. 4, no. 2 (2003), 391–419.

S. Dolecki and F. Mynard, When is the Isbell topology a group topology?, Topology Appl. 157, no. 8 (2010), 1370–1378. http://dx.doi.org/10.1016/j.topol.2009.06.019

S. Dolecki and F. Mynard, A unified theory of function spaces and hyperspaces: local properties, submitted.

G. Gierz, K. Hofmann, K. Keimel, J. Lawson, M. Mislove and D. S. Scott, Continuous lattices and domains, Encyclopedia of mathematics and its applications 93, Cambridge University Press, 2003.

R. Heckmann, A non-topological view of dcpos as convergence spaces, Theoret. Comput. Sci. 305, no. 1-3 (2003), 159–186. http://dx.doi.org/10.1016/S0304-3975(02)00706-5

K. H. Hofmann and J. D. Lawson, The spectral theory of distributive continuous lattices, Trans. Amer. Math. Soc. 246 (1978), 285–309. http://dx.doi.org/10.1090/S0002-9947-1978-0515540-7

J. R. Isbell, Function spaces and adjoints, Math. Scandinavica 36 (1975), 317–339.

J. R. Isbell, Meet-continuous lattices, Symposia Mathematica 16 (1975), 41–54.

F. Jordan, Coincidence of function space topologies, Topology Appl. 157, no. 2 (2010), 336–351. http://dx.doi.org/10.1016/j.topol.2009.09.002

F. Jordan, Coincidence of the Isbell and fine Isbell topologies, Topology Appl. 157, no. 15 (2010), 2392–2401. http://dx.doi.org/10.1016/j.topol.2010.07.007

F. Jordan, An infraconsonant nonconsonant completely regular space, Topology Appl., to appear.

X. Lin and S. Yujin, On core compactness of semilattices and frames with the Scott open filter topology, Questions Answers Gen. Topology 15 (1997), 189–194.

F. Mynard, Coreflectively modified continuous duality applied to classical product theorems, Appl. Gen. Topol. 2, no. 2 (2001), 119–154.

F. Mynard, First-countability, sequentiality and tightness of the upper Kuratowski con vergence, Rocky Mountain J. Math. 33, no. 3 (2003), 1011–1038. http://dx.doi.org/10.1216/rmjm/1181069940

Elliot Pearl (ed.), Open problems in topology II, Elsevier, 2007.

F. Schwarz, Powers and exponential objects in initially structured categories and application to categories of limits spaces, Quaest. Math. 6 (1983), 227–254. http://dx.doi.org/10.1080/16073606.1983.9632302

F. Schwarz, Product compatible reflectors and exponentiability, Categorical topology (Toledo, Ohio, 1983), 505–522, Sigma Ser. Pure Math., 5, Heldermann, Berlin, 1984.

Abstract Views

1135
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt